Resultados globales: 9 registros encontrados en 0.02 segundos.
Artículos, Encontrados 6 registros
Documentos de investigación, Encontrados 2 registros
Materiales académicos, Encontrados 1 registros
Artículos Encontrados 6 registros  
1.
14 p, 335.5 KB Long-term exercise modulates hippocampal gene expression in sencescent females mice / Álvarez Torres, María Jesús (Institut d'Investigacions Biomèdiques August Pi i Sunyer (IDIBAPS)) ; Castro-Freire, Marco (Institut d'Investigacions Biomèdiques August Pi i Sunyer (IDIBAPS)) ; Cosín-Tomás, Marta (Institut d'Investigacions Biomèdiques August Pi i Sunyer (IDIBAPS)) ; Sanchez Roige, Sandra (Universitat Autònoma de Barcelona. Institut de Neurociències) ; Ferrer Lalanza, Jaume (Universitat Autònoma de Barcelona. Institut de Neurociències) ; Del Valle i Macià, Jaume (Universitat de Barcelona. Institut de Biomedicina) ; Párrizas, Marcelina (Centro de Investigación Biomédica en Red de Diabetes y Enfermedades Metabólicas Asociadas (CIBERDEM)) ; Camins Espuny, Antoni (Universitat de Barcelona. Institut de Biomedicina) ; Pallàs i Llibería, Mercè, 1964- (Universitat de Barcelona. Institut de Biomedicina) ; Escorihuela, Rosa Maria (Universitat Autònoma de Barcelona. Institut de Neurociències) ; Kaliman, Perla (Institut d'Investigacions Biomèdiques August Pi i Sunyer (IDIBAPS))
The senescence-accelerated SAMP8 mouse is considered a useful non-transgenic model for studying aspects of progressive cognitive decline and Alzheimer's disease (AD). Using SAMR1 mice as controls, here we explored the effects of 6 months of voluntary wheel running in 10-month-old female SAMP8 mice. [...]
2013 - 10.3233/JAD-121264
Journal of Alzheimer's disease, Vol. 33, Num. 4 (2013) , p. 1177-1190  
2.
16 p, 478.3 KB Limit cycles for a class of quintic Z_6 equivariant systems without infinite critical points / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Laboriau, Isabel S. (Centro de Matemática da Universidade do Porto (Portugal)) ; Murza, Adrian (Centro de Matemática da Universidade do Porto (Portugal))
We analyze the dynamics of a class of Z_6-equivariant systems of the form =pz^2 sz^3^2-^5, where z is complex, the time t is real, while p and s are complex parameters. This study is the natural continuation of a previous work (M. [...]
2014
Bulletin of the Belgian Mathematical Society. Simon Stevin, Vol. 21 (2014) , p. 841-857  
3.
16 p, 399.3 KB Existence of non-trivial limit cycles in Abel equations with symmetries / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Bravo, Jose Luis (Universidad de Extremadura. Departamento de Matemáticas) ; Fernández, Manuel (Universidad de Extremadura. Departamento de Matemáticas)
We study the periodic solutions of the generalized Abel equation x′ = a1A1(t)xn1 +a2A2(t)xn2 +a3A3(t)xn3, where n1, n2, n3 >1 are distinct integers, a1, a2, a3 ∈ R, and A1, A2, A3 are 2π-periodic analytic functions such that A1(t) sin t, A2(t) cos t, A3(t) sin t cos t are π-periodic positive even functions. [...]
2013 - 10.1016/j.na.2013.02.001
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 84 (2013) , p. 18-28  
4.
18 p, 424.3 KB Local behavior of planar analytic vector fields via integrability / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)
We present an algorithm to study the local behavior of singular points of planar analytic vector fields having a first integral which is a quotient of analytic functions. The algorithm is based on the blow up method. [...]
2012 - 10.1016/j.jmaa.2011.06.062
Journal of Mathematical Analysis and Applications, Vol. 385 (2012) , p. 264-277  
5.
15 p, 350.5 KB Abel-like differential equations with a unique limit cycle / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Bravo, Jose Luis (Universidad de Extremadura. Departamento de Matemáticas) ; Fernández, Manuel (Universidad de Extremadura. Departamento de Matemáticas)
2011 - 10.1016/j.na.2011.02.049
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 74 (2011) , p. 3694-3702  
6.
17 p, 429.2 KB A survey on the blow up technique / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Jarque i Ribera, Xavier (Universitat Rovira i Virgili. Departament d’Enginyeria Informàtica i Matemàtiques)
The blow up technique is widely used in desingularization of degenerate singular points of planar vector fields. In this survey we give an overview of the different types of blow up and we illustrate them with many examples for better understanding. [...]
2011 - 10.1142/S0218127411030416
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 21 Núm. 11 (2011) , p. 3103-3118  

Documentos de investigación Encontrados 2 registros  
1.
11 p, 144.2 KB Limit cycles for cubic systems with a symmetry of order 4 and without in nite critical points / Álvarez Torres, María Jesús ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens i Sastre, Rafel, J. ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 674)  
2.
18 p, 236.2 KB Lower bounds for the number of limit cycles of trigonometric Abel equations / Álvarez Torres, María Jesús ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yu, Jiang ; Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 673)  

Materiales académicos Encontrados 1 registros  
1.
1 p, 11.6 KB Matemàtiques per a Economistes II [25030] / Martínez-Legaz, Juan-Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica) ; Crespo Fernández, Joan ; Álvarez Torres, Maria Jesús ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
2001-02
Llicenciat en Economia [101]
Llicenciat en Administració i Direcció d'Empreses i Llicenciat en Dret [474]  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.